# SDR DHL200072421C

- Difficulty date: March 7, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND PLATE TO KEEL BEAM TOP SIDE UNDER THE APU LOWER SIDE IS CHAFED THROUGH BY THE APU.  REMOVED AND FABRICATED PLATE AT KEEL BEAM TOP SIDE UNDER THE APU LOWER SIDE.  TREATED AND PRIMED AREA AS PER SRM 51-30-2.  INSTALLED KEEL BEAM PANELS PER M/M 20-80-1.
